Authors: Todorčević, Stevo 
Title: A dichotomy for P-ideals of countable sets
Journal: Fundamenta Mathematicae
Volume: 166
Issue: 3
First page: 251
Last page: 267
Issue Date: 1-Dec-2001
Rank: M23
ISSN: 0016-2736
DOI: 10.4064/fm-166-3-251-267
Abstract: 
A dichotomy concerning ideals of countable subsets of some set is introduced and proved compatible with the Continuum Hypothesis. The dichotomy has influence not only on the Suslin Hypothesis or the structure of Hausdorff gaps in the quotient algebra P(ℕ)/fin but also on some higher order statements like for example the existence of Jensen square sequences.
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

49
checked on May 22, 2024

Page view(s)

50
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.